Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 210, NWS North Platte, NE

July 6, 2016Lincoln County, Logan County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 6, 2016, 9:45 PM CDT for Lincoln County, Logan County, McPherson County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 9:45 PM CDT (02:45 UTC)
Expired
Jul 6, 2016, 10:15 PM CDT
In force
30 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, NE, Logan County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 70 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 9:50 PM CDTTSTM WND GST 6011 Nnw North Platte, NEDELAYED REPORT. TIME ESTIMATED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 3:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2862 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1697 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.9
Supercell composite
28.9

Open this sounding in Storm Lab

The text

As transmitted.

713 
WUUS53 KLBF 070245
SVRLBF
NEC111-113-117-070315-
/O.NEW.KLBF.SV.W.0210.160707T0245Z-160707T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
  NORTH CENTRAL LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1015 PM CDT

* AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH
  OF RINGGOLD...OR 14 MILES NORTH OF NORTH PLATTE...MOVING EAST AT
  40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STAPLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4124 10093 4142 10096 4153 10050 4127 10047
TIME...MOT...LOC 0245Z 255DEG 33KT 4134 10084 

HAIL...1.00IN
WIND...60MPH
 
$$

ET
1 follow-up statement
060 
WWUS53 KLBF 070308
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT WED JUL 6 2016

NEC117-070318-
/O.CAN.KLBF.SV.W.0210.000000T0000Z-160707T0315Z/
MCPHERSON NE-
1008 PM CDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCPHERSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL AND SOUTHWESTERN NEBRASKA.

LAT...LON 4138 10080 4139 10072 4142 10071 4147 10049
      4127 10047 4125 10078 4125 10082
TIME...MOT...LOC 0308Z 264DEG 28KT 4134 10064 

$$

NEC111-113-070315-
/O.CON.KLBF.SV.W.0210.000000T0000Z-160707T0315Z/
LINCOLN NE-LOGAN NE-
1008 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL LINCOLN AND SOUTHWESTERN LOGAN COUNTIES...

AT 1008 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF STAPLETON...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LINCOLN AND SOUTHWESTERN LOGAN COUNTIES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 NEAR MILE MARKER 233.
 HIGHWAY 83 BETWEEN MILE MARKERS 94 AND 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4138 10080 4139 10072 4142 10071 4147 10049
      4127 10047 4125 10078 4125 10082
TIME...MOT...LOC 0308Z 264DEG 28KT 4134 10064 

HAIL...0.75IN
WIND...60MPH
 
$$

ET

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:53 PM CDT, 6 hours 52 minutes earlier.

Area forecast discussion, Jul 6, 2:53 PM CDT, 6 hours 52 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
253 PM CDT WED JUL 6 2016

.SYNOPSIS...
Issued at 204 PM CDT Wed Jul 6 2016

Upper air pattern continues a suppressed ridge across the southern
conus with nearly zonal flow across the high plains. A trough/low is
moving east near the Montana/Canadian border. At the surface a low
was analyzed across northeast Wyoming with a warm front/stationary
boundary to the southeast across the panhandle of Nebraska then
curves east across southern Nebraska. A cold front trails from the
low to the southwest. Temps this afternoon under mostly sunny skies
have warmed into the mid 80s to the mid 90s, warmest to the
southwest of the boundary across southwest Nebraska.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 204 PM CDT Wed Jul 6 2016

Complex forecast tonight with a couple of area of concern for
thunderstorms. First is the low as it pushes towards the Black
Hills. Models in good agreement developing a complex near the hills
then tracking the complex to the east southeast. The main
uncertainty is how far to the south will the complex develop. At
this time it looks likely to impact northern Nebraska and the SPC
day 1 outlook update increase part of Nebraska and S Dakota into a
moderate risk for severe weather. With good CAPE and 0-6km bulk
shear of 50kts plus do not see a problem with storms becoming severe
this evening. Winds are a major concern with significant winds gusts
of 80 mph or higher possible.

Another area will be along the stalled boundary over the panhandle
as it drifts east. Models keep the activity more isolated and with
less moisture to work with this seems probable. Both hail and winds
will be concern with these storms.

Radar already showing returns to the north and west and expect this
activity to only grow over the late afternoon hours. Overnight, as
the main focus shifts east, activity should diminish. Models
continue to linger some activity post frontal across northern
Nebraska into tomorrow. Will include low pops however not having a
high confidence of the activity continuing. Would not be surprised
if the morning activity is really just stratus and little shower
activity as the better lift is contained to the north in the Dakotas.

.LONG TERM...(Thursday night through Wednesday)
Issued at 204 PM CDT Wed Jul 6 2016

Models in good agreement in mid and near term and have good
confidence in the forecast. Surface high pressure will build into
western Nebraska over night with clear skies and light and
variable winds on Thursday. Lows in the 50s and 60s. H5 ridge
builds back into western Nebraska on Friday as surface high
pressure moves east and southerly upslope flow begins. Highs in
the 80s. Slight chance pops retained through the evening from
southwest into northern Nebraska either side of a highway 61 line.
Heating of the day forcing at 700mb and weak low level jet to
combine for isolated to widely scattered precipitation. Saturday a
warm front will lift to the northeast over western Nebraska and
temperatures will rise back into the 90s. Isolated thunderstorms
along trough axis through the afternoon over the Nebraska
panhandle and spreading east over night as low level jet develops.
Sunday afternoon chances increase as upper closed low moves into
central Idaho and heights begin to fall over the northern plains.
Good moisture advection in southerly flow. Trough will focus
thunderstorms over the panhandle through the afternoon and moving
east followed by surface cold front Sunday night. Cooler Monday
and Tuesday with thunderstorm chances over eastern portions of the
forecast area as upper low moves northeast from central Idaho into
south central Canada. Highs around 90 on Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1249 PM CDT Wed Jul 6 2016

Thunderstorms, some severe, expected to impact the region this
evening and overnight, especially across northern Nebraska and the
KVTN terminal. A complex of storms are expected to fire across the
Black Hills this afternoon then track E/SE into northern Nebraska.
Current timing for impact to KVTN will be 23z into 03z, however
this could be shifted an hour or two. Also could see some
thunderstorms along the dry line over western Nebraska which will
drift eastward. Models are in less agreement with coverage of
storms along the dry line. This would impact the KLBF terminal and
will include a VCTS due to lower confidence.

Activity pushes east overnight with VFR conditions across
southwestern Nebraska. Models develop some stratus in the wake of
the complex across northern Nebraska. Will include in the KVTN
forecast, however this will need to be monitored closely.

&&

.HYDROLOGY...
Issued at 204 PM CDT Wed Jul 6 2016

North Platte River at Lewellen dropped a little more this morning to
7.37 feet and have a higher confidence river will remain below the
minor flood stage of 7.5 feet. Still could see a slight rise
depending on evening rainfall, however forecast keeps level at or
below 7.4 feet. Thus the flood advisory was canceled in favor of a
river statement for elevated flows but no flooding.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Masek
SHORT TERM...Masek
LONG TERM...Power
AVIATION...Masek
HYDROLOGY...Masek
Hazardous weather outlook, Jul 6, 3:28 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT WED JUL 6 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-072030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
328 PM CDT WED JUL 6 2016 /228 PM MDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
EVENING ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. THE
RISK IS GREATEST ALONG AND NORTH OF A LINE FROM FROM VALENTINE TO
AINSWORTH AND ONEILL WHERE WIND GUSTS TO 80 MPH MAY DEVELOP. HAIL
TWO INCHES OR LARGER IN DIAMETER IS POSSIBLE ACROSS NORTHERN
SHERIDAN COUNTY. AN ISOLATED TORNADO MAY FORM BETWEEN VALENTINE
AND GORDON.

EXTREME INSTABILITY WILL PROMOTE THE DEVELOPMENT OF SEVERE
THUNDERSTORMS ELSEWHERE ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. WIND DAMAGE AND LARGE HAIL ARE THE THREAT IN THIS AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY THROUGH TUESDAY.
STORM COVERAGE IS EXPECTED TO BE MOSTLY ISOLATED. THE RISK OF
SEVERE WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF
WESTERN AND NORTH CENTRAL NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Jul 6, 9:11 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT WED JUL 6 2016

NEZ059-070-071-070300-
FRONTIER NE-LINCOLN NE-HAYES NE-
911 PM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAYES...FRONTIER AND
FAR SOUTHERN LINCOLN COUNTIES UNTIL 1000 PM CDT...

AT 910 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF DICKENS
TO 7 MILES SOUTHWEST OF PALISADE...AND MOVING EAST AT 65 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CURTIS...HAYES CENTER...EUSTIS...WELLFLEET...MOOREFIELD...
STOCKVILLE...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
MAYWOOD...BLUEGILL HAVEN CAMPGROUND...
HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...MARENGO...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...
RED WILLOW RESERVOIR STATE RECREATION AREA...ORAFINO...QUICK...
DANCING LEAF EARTH LODGE...WILLOW VIEW CAMPGROUND AND FREEDOM.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 59.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4079 10098 4080 10022 4070 10022 4070 9998
      4046 9998 4044 9999 4043 10009 4035 10010
      4035 10120 4036 10120
TIME...MOT...LOC 0210Z 270DEG 55KT 4068 10095 4026 10117

BUTTLER
Local storm report, Jul 6, 9:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             2 N NORTH PLATTE        41.16N 100.77W
07/06/2016  M1.00 INCH       LINCOLN            NE   AMATEUR RADIO

0912 PM     HAIL             3 N NORTH PLATTE        41.18N 100.77W
07/06/2016  M1.50 INCH       LINCOLN            NE   NWS EMPLOYEE

            70 MPH WINDS.

&&

SJACOBS
Special weather statement, Jul 6, 9:14 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT WED JUL 6 2016

NEZ005-008-070300-
EASTERN CHERRY NE-BROWN NE-
914 PM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY...
SOUTHWESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 1000 PM
CDT...

AT 914 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MERRITT RESERVOIR...OR 22 MILES SOUTHWEST OF VALENTINE...MOVING EAST
AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...MERRITT RESERVOIR...VALENTINE NATIONAL WILDLIFE REFUGE...
WOOD LAKE...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND
SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 205 AND 234.
 HIGHWAY 97 BETWEEN MILE MARKERS 114 AND 130.
 HIGHWAY 83 BETWEEN MILE MARKERS 180 AND 206.

LAT...LON 4281 10013 4278 10003 4238 9998 4243 10082
      4244 10078 4260 10078 4261 10089 4276 10089
      4276 10085 4278 10085 4282 10014
TIME...MOT...LOC 0214Z 269DEG 44KT 4261 10082

BUTTLER
Local storm report, Jul 6, 9:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 N NORTH PLATTE        41.18N 100.77W
07/06/2016  M78 MPH          LINCOLN            NE   NWS EMPLOYEE

&&

SJACOBS
Special weather statement, Jul 6, 9:26 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT WED JUL 6 2016

NEZ027-038-070315-
LOUP NE-CUSTER NE-
926 PM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CUSTER...SOUTHWESTERN
GARFIELD AND SOUTHERN LOUP COUNTIES UNTIL 1015 PM CDT...

AT 925 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF TAYLOR TO
NEAR VICTORIA SPRINGS STATE RECREATION AREA TO 9 MILES SOUTHWEST OF
ANSELMO...AND MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SARGENT...MERNA...COMSTOCK...
VICTORIA SPRINGS STATE RECREATION AREA...WEISSERT...LILLIAN...
ROUND VALLEY...GATES...BIG OAK CANYON...WESCOTT...WALWORTH...
DIVIDE HILL AND ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 101 AND 122.
 HIGHWAY 2 BETWEEN MILE MARKERS 262 AND 270.
 HIGHWAY 92 BETWEEN MILE MARKERS 261 AND 273.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL AND CENTRAL NEBRASKA.

LAT...LON 4149 10016 4156 9983 4174 9971 4174 9968
      4177 9968 4175 9922 4165 9921 4143 9922
TIME...MOT...LOC 0225Z 272DEG 48KT 4173 9967 4156 9975 4151 9999

BUTTLER
Special weather statement, Jul 6, 9:29 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT WED JUL 6 2016

NEZ010-029-070315-
HOLT NE-WHEELER NE-
929 PM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...NORTHEASTERN
GARFIELD...SOUTHEASTERN HOLT AND SOUTHEASTERN BOYD COUNTIES UNTIL
1015 PM CDT...

AT 929 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF LYNCH TO
NEAR CHAMBERS...AND MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EWING...CHAMBERS...PAGE...INMAN...OPPORTUNITY...FOUR CORNERS...
KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
DORSEY...CUMMINSVILLE AND BUFFALO FLATS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 310 AND 328.
 HIGHWAY 281 BETWEEN MILE MARKERS 146 AND 179.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4203 9877 4209 9877 4209 9888 4277 9838
      4277 9834 4276 9830 4184 9830
TIME...MOT...LOC 0229Z 292DEG 38KT 4283 9826 4213 9878

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:01 PM CDTSevere Thunderstorm WarningLBFArthur, Grant29 min
Jul 6, 7:13 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock47 min
Jul 6, 7:16 PM CDTSevere Thunderstorm WarningLBFArthur, McPherson29 min
Jul 6, 7:16 PM CDTTornado WarningLBFCherry29 min
Jul 6, 7:30 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker30 min
Jul 6, 7:39 PM CDTSevere Thunderstorm WarningLBFHooker, McPherson, Thomas36 min
Jul 6, 7:44 PM CDTTornado Warning Tornado observedLBFArthur, McPherson31 min
Jul 6, 7:46 PM CDTSevere Thunderstorm WarningLBFLincoln29 min
Jul 6, 8:00 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock60 min
Jul 6, 8:01 PM CDTSevere Thunderstorm WarningLBFArthur, Hooker, McPherson29 min
Jul 6, 8:14 PM CDTTornado Warning Tornado observedLBFKeith, Lincoln, McPherson31 min
Jul 6, 8:31 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas19 min
Jul 6, 8:43 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson32 min
Jul 6, 8:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Thomas29 min
Jul 6, 8:59 PM CDTSpecial Weather StatementLBFHolt31 min
Jul 6, 9:01 PM CDTTornado WarningLBFLincoln29 min
Jul 6, 9:02 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup28 min
Jul 6, 9:11 PM CDTSpecial Weather StatementLBFFrontier, Hayes49 min
Jul 6, 9:11 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson34 min
Jul 6, 9:14 PM CDTSpecial Weather StatementLBFBrown46 min
Jul 6, 9:26 PM CDTSpecial Weather StatementLBFCuster49 min
Jul 6, 9:29 PM CDTSpecial Weather StatementLBFHolt46 min
Jul 6, 9:36 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln13 min
Jul 6, 9:39 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan36 min
Jul 6, 10:06 PM CDTSpecial Weather StatementLBFFrontier39 min
Jul 6, 10:07 PM CDTSpecial Weather StatementLBFCuster23 min
Jul 6, 10:13 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan32 min
Jul 6, 10:42 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan20 min
Jul 7, 12:10 AM CDTSpecial Weather StatementLBFBrown, Rock50 min
Jul 7, 12:25 AM CDTSpecial Weather StatementLBFBrown, Rock50 min
Jul 7, 1:20 AM CDTSpecial Weather StatementLBFHolt, Rock40 min
Jul 7, 6:22 PM CDTSevere Thunderstorm WarningLBFChase53 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.